# SDR DALA1015220944

- Difficulty date: June 29, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 55,679 hours, 42,430 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE LIGHT AT SEAT 13DE TO BE INOPERATIVE.  MAINTENANCE RE-SECURED THE PLUG.  AN OPS CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
